# SDR AALA202512286341

- Difficulty date: December 24, 2025
- Submitted: December 28, 2025
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 62,827 hours, 40,657 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Lgciu
- Part number: 664700500A4D
- Part serial: 2051
- Condition: Fault Message
- Location: Zone 100
- Part time: 67,709 hours, 35,471 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: L/G LGCIU 1 FAULT AFTER TAKEOFF FROM CLT. DECESION MADE TO DIVERT TO MIA FOR MAINTENANCE. NO EMERGENCY DECLARED AIRCRAFT WAS NOT OVERWEIGHT AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED LGCIU #1 AS PER AMM 32-31-71.
